Ive been on methadone since aug.22 2012 last wk. i started detox 80mg. down 5mg. last wk. today 2mgs. for every wk. now can i go down more than 2mgs a wk. without withdrals. i want to detox as fast as i can. without being sick. im also going to be 60 years old feb. 1st. i have high bp. im on 3 different bp meds. im scared .my choice of drugs were pain meds. norcos tyn 4s. never did herion. i put myself on 80mgs looking to get high. not to smart. i never needed to be even close to 80mgs. can you please help asap thank you. hhappy new years.
With your age and BP issue , you should withdrawal very slow and careful but most importantly with your doctors assistance. Methadone withdrawal can be lengthy and stressful to your heart rate and BP, please do not attempt to do it without the proper medical care. Even when we treat patients in our hospital BP is one of our main concerns. Don’t rush and be safe. Have a happy and healthy new year.
my doctor dose not know anything about methadone. she said today that i wont have withdrals because im weening. i dont belive that.whats the fastest i can come down so far im ok. Can i go down 5mgs. every wk. or will i start feeling it then? my parents are helping pay for this. i quit my job big mistake unemloyment denied me because i quit. i have no income right now. mw folks i think there only gonna help me a few more months. i need to cut down as fast as i can without to much withdrals. or fast detox scares me. for non payment. with my high blood pressure that scares me. its high most of the time. i was suppose to get a angieogram. dont know if i spelled it right.i was scared to have it done. i tried to get medical help from public aid they denied me.so i dont know what im gonna do. The doc. took me off my metoprolol tarate 25mg today because im cold hands feet real drowsiness,dizzy,nausea hearing noises they come and go. i hope theres no rebound from not takeing it? my doc. says no but side effects says it dangerous to stop takeing.hopefully she is right. i also take nifediac,30mgs once a day,hydrochlorothlazide25mg.,once a day and hydrochlorothiazide25mgs. i take it 3 times a day. and also she said i shouldnt take it every day but i do so i can move my bowels miralax.i dont know if it safe to take every day. the other thing i dont understand is what you can take with methadone. and what you cant take with it . it says some bp meds arent safe. some people say its ok some not . doc. wants me to take potassium pills dont know if thats safe with methadone? o by the way i made a mistake i take hydralazine25mg
. 3 times a day. and hydrochlorothiazide 25mg. one time a day.so if you can give any input on this it would really be helpful. where is your pratice located? thank you again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.